PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A new solution to Hom-Yang–Baxter equations

Volume 157 / 2019

Ling Jia Colloquium Mathematicum 157 (2019), 121-131 MSC: Primary 16W30; Secondary 17A30. DOI: 10.4064/cm7435-6-2018 Published online: 15 March 2019


The paper is concerned with solutions to Hom-Yang–Baxter equations. Relying on the work of Li et al. and D. Yau, we first introduce the concept of weak Hom-Hopf algebras whose structure maps satisfy an $\alpha $-twisted version of (co)associativity and antipode. Then some non-trivial examples and properties are investigated. We also construct a braided almost Hom-bialgebra, that is, a quantum double of weak Hom-Hopf algebras.


  • Ling JiaDepartment of Mathematics and Statistics
    Ludong University
    264025 Yantai, China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image